On diameters of algebraic integers

P. Blanksby; C. Lloyd-Smith; M. McAuley

Acta Arithmetica (1989)

  • Volume: 52, Issue: 1, page 1-9
  • ISSN: 0065-1036

How to cite


Blanksby, P., Lloyd-Smith, C., and McAuley, M.. "On diameters of algebraic integers." Acta Arithmetica 52.1 (1989): 1-9. <http://eudml.org/doc/206184>.

author = {Blanksby, P., Lloyd-Smith, C., McAuley, M.},
journal = {Acta Arithmetica},
keywords = {Favard's problem; algebraic integer; conjugates; diameter},
language = {eng},
number = {1},
pages = {1-9},
title = {On diameters of algebraic integers},
url = {http://eudml.org/doc/206184},
volume = {52},
year = {1989},

AU - Blanksby, P.
AU - Lloyd-Smith, C.
AU - McAuley, M.
TI - On diameters of algebraic integers
JO - Acta Arithmetica
PY - 1989
VL - 52
IS - 1
SP - 1
EP - 9
LA - eng
KW - Favard's problem; algebraic integer; conjugates; diameter
UR - http://eudml.org/doc/206184
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.